Probabilistic asymptotic analysis of stochastic online scheduling problems
Year of publication: |
2007
|
---|---|
Authors: | Chen, Gang ; Shen, Zuo-Jun Max |
Published in: |
IIE transactions / Institute of Industrial Engineers, Norcross, Ga : industrial engineering and development. - Philadelphia, Pa : Taylor & Francis, ISSN 0569-5554, ZDB-ID 2460191. - Vol. 39.2007, 5, p. 525-538
|
Saved in:
Saved in favorites
Similar items by person
-
The [alpha]-reliable mean-excess regret model for stochastic facility location modeling
Chen, Gang, (2006)
-
Computable general equilibrium models of trade in the modern trade policy debate
Chen, Gang, (2021)
-
Siyal, Abdul Waheed, (2020)
- More ...